Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 8 > No. 1

 
   

Lebesgue Constant Minimizing Bivariate Barycentric Rational Interpolation

PP: 187-192
Author(s)
Qianjin Zhao, Bingbing Wang,
Abstract
The barycentric form is the most stable formula for a rational interpolant on a finite interval. The choice of the barycentric weights can ensure the absence of poles on the real line, so how to choose the optimal weights becomes a key question for bivariate barycentric rational interpolation. A new optimization algorithm is proposed for the best interpolation weights based on the Lebesgue constant minimizing. Several numerical examples are given to show the effectiveness of the new method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved